A Residual Property of Certain Free Products.
Mathematische Zeitschrift, Tome 186 (1984), pp. 525-530
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1984__186_173462,
author = {John S. Wilson and Chiara Tamburini},
title = {A {Residual} {Property} of {Certain} {Free} {Products.}},
journal = {Mathematische Zeitschrift},
pages = {525--530},
year = {1984},
volume = {186},
zbl = {0545.20019},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__186_173462/}
}
John S. Wilson; Chiara Tamburini. A Residual Property of Certain Free Products.. Mathematische Zeitschrift, Tome 186 (1984), pp. 525-530. http://geodesic.mathdoc.fr/item/MZ_1984__186_173462/